# SDR ASAA2020021043107

- Difficulty date: February 4, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 14,885 hours, 5,144 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR-PACK 1 REGUL FAULT GROUNDED - YES. PERFORMED COMPUTER RESET PER AMM 24-00-00-810-818-A STEP 3C. FAULT RESET. OK FOR SERVICE.
